Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel numb and detached on Zyprexa and Geodon Chocoholic

Posted by Ant-Rock on October 4, 2001, at 20:27:10

In reply to Re: I feel numb and detached on Zyprexa and Geodon, posted by Chocoholic on October 4, 2001, at 18:50:42

> >Hi, Scott--
> I can really empathize with your suffering, believe me.I have been diagnosed with Bipolar II or Biploar NOS, depending on who has done the diagnosing. Mainly I present with depression with occasional hypomania.
> Although I am in a funk right now (precipitated by Sept. 11th) I had had 2 months where I felt better than I had in years. I attribute this to the addition of Mirapex and ziprasidone (Geodon) to my regime of synthroid, dexedrine, lamotrigine and temazepam. (I had taken moclobemide for 3 1/2 years, and although it had helped, I stopped it because it wasn't potent enough).
> After being on the Geodon for about a month, I started to notice that certain pleasures started coming back to me, like feeling love, or "hearing" music. I am now taking 60 mg. (20 three times a day) but had been up to 100 mg.

Hi Chocoholic,
I was wondering if you know for sure that regaining these emotions was due to the Geodon, or the Mirapex, or maybe the combo?
The reason I ask, is that I had a similar response to Mirapex. I started feeling emotions I have been living without for years. This was a trial I did on my own, but I am considering asking my p-doc to prescibe mirapex, or possibly goedon. I am not bi-polar,just so you know.
Thanks in advance for any info you could provide.

Anthony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ant-Rock thread:80002
URL: http://www.dr-bob.org/babble/20010927/msgs/80295.html